Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)


Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 9   2021
Vol.9 No.1
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 3(Oct, 2015) No 5

The Problem of Integral Geometry of Volterra Type with a Weight Function of a Special Type

Akram.H. Begmatov, M.E. Muminov, Z.H. Ochilov

[Abstract] [Full Text] [Full Article - PDF] pp. 113 - 120

DOI: 10.13189/ms.2015.030501

Modelling Summer Daily Peak Loads in South Africa Using Discrete Time Markov Chain

Molete Mokhele, Caston Sigauke

[Abstract] [Full Text] [Full Article - PDF] pp. 121 - 128

DOI: 10.13189/ms.2015.030502

On Non-increasing of the Density and the Weak Density under Weakly Normal Functors of Finite Support

Beshimov R.B., Mamadaliev N.K.

[Abstract] [Full Text] [Full Article - PDF] pp. 129 - 133

DOI: 10.13189/ms.2015.030503

New Integral Inequalities via Harmonically Convex Functions

Imdat Iscan, Mustafa Aydin, Sema Dikmenoglu

[Abstract] [Full Text] [Full Article - PDF] pp. 134 - 140

DOI: 10.13189/ms.2015.030504